Two-dimensional algebro-geometric difference operatorsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Oblomkov A. A., Penskoi A. V. Two-dimensional algebro-geometric difference operators // Journal of physics A: Mathematical and general. — 2000. — Vol. 33, no. 50. — P. 9255–9264. A generalized inverse problem for a two-dimensional difference operator is introduced. A new construction of the algebro-geometric difference operators of two types first considered by Krichever and by Novikov is proposed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть